Radiopharmaceuticals are radioactive compounds used in nuclear medicine, consisting of a radioactive moiety and a pharmaceutical part. Radiopharmaceuticals are used for diagnosis (predominantly) and therapy (to a lesser extent). Adverse drug reactions are undesirable, unexpected, often harmful drug responses that occur when the drug is administered in therapeutic doses. Adverse reactions are more minor and rare because radiopharmaceuticals contain small amounts of pharmaceuticals and are administered to the patient in small doses. The main cause of the rare adverse reactions to radiopharmaceuticals is not the radiation itself, but the pharmaceutical part. Examples of adverse reactions frequently encountered in radiopharmaceuticals include nausea, dyspnea, bronchospasm, decreased blood pressure, itching, flushing, hives, chills, cough, bradycardia, muscle cramps, dizziness, fever, infection, shock, and other allergic reactions. Tc-99m-iminodiacetic acid derivatives, Tc-99m-sulfur colloid, Tc-99m-albumin colloid, and Ga-67-gallium citrate compounds are frequently used as liver imaging agents. Adverse reactions seen in liver radiopharmaceuticals are generally nausea, vomiting, erythema, flushing, widespread rash, itching, urticaria, respiratory events, and fever. There are rare reported cases of death. Due to the widespread use of radiopharmaceuticals today, it has become important in adverse reactions. Reporting of adverse events is important, since alerting healthcare professionals to these problems, assessing the magnitude of the problems, improving diagnostic accuracy, determination of treatment methods of adverse reactions will help minimize negative effects. For this reason, it is of great importance to identify and appropriately report the adverse effects seen. It is very important for countries to have the necessary pharmacovigilance systems to report and evaluate these effects.